Translator Disclaimer
November 2020 An Index Theorem for Odd-Dimensional $\mathbb{Z}/k\mathbb{Z}$-Manifolds
Adnane Elmrabty, Mohamed Maghfoul
Missouri J. Math. Sci. 32(2): 188-198 (November 2020). DOI: 10.35834/2020/3202188

Abstract

In this paper, we prove an index formula for $\text{Spin}^{\text{c}}$ Dirac operators on odd-dimensional $\mathbb{Z}/k\mathbb{Z}$-manifolds.

Citation

Download Citation

Adnane Elmrabty. Mohamed Maghfoul. "An Index Theorem for Odd-Dimensional $\mathbb{Z}/k\mathbb{Z}$-Manifolds." Missouri J. Math. Sci. 32 (2) 188 - 198, November 2020. https://doi.org/10.35834/2020/3202188

Information

Published: November 2020
First available in Project Euclid: 6 November 2020

MathSciNet: MR4171138
Digital Object Identifier: 10.35834/2020/3202188

Subjects:
Primary: 19K56
Secondary: 19K33, 58J30

Rights: Copyright © 2020 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 2 • November 2020
Back to Top